The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (382 KB) | Metadata | Table of Contents | ZAA summary
Volume 21, Issue 1, 2002, pp. 57–90
DOI: 10.4171/ZAA/1065

Published online: 2002-03-31

Quasilinear Elliptic Systems of Second Order in Domains with Corners and Edges: Nemytskij Operator, Local Existence and Asymptotic Behaviour

Felix Ali Mehmeti[1], M. Bochniak[2], Serge Nicaise[3] and Anna-Margarete Sändig[4]

(1) Université de Valenciennes et du Hainaut Cambrésis, Valenciennes, France
(2) Universität Ulm, Germany
(3) Université de Valenciennes et du Hainaut Cambrésis, Valenciennes, France
(4) Universität Stuttgart, Germany

We consider systems of quasilinear partial differential equations of second order in two- and three-dimensional domains with corners and edges. The analysis is performed in weighted Sobolev spaces with attached asymptotics generated by the asymptotic behaviour of the solutions of the corresponding linearized problems near boundary singularities. Applying the Local Invertibility Theorem in these spaces we find conditions which guarantee existence of small solutions of the nonlinear problem having the same asymptotic behaviour as the solutions of the linearized problem. The main tools are multiplication theorems and properties of composition (Nemytskij) operators in weighted Sobolev spaces. As application of the general results a steady-state drift-diffusion system is explained.

Keywords: Quasilinear elliptic problems, weighted Sobolev spaces with attached asymptotics, asymptotic behaviour near conical points and edges, Nemytskij operators, multiplication theorems

Ali Mehmeti Felix, Bochniak M., Nicaise Serge, Sändig Anna-Margarete: Quasilinear Elliptic Systems of Second Order in Domains with Corners and Edges: Nemytskij Operator, Local Existence and Asymptotic Behaviour. Z. Anal. Anwend. 21 (2002), 57-90. doi: 10.4171/ZAA/1065